# SDR CALA2012010300001

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N76156
- Make and model: Boeing 767224
- Aircraft serial: 30435
- Aircraft time: 49,360 hours, 7,297 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221261101
- Part serial: 128006
- Condition: Failed
- Location: E&E Bay
- Part time: 38,364 hours, 6,679 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, G, J
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, GOT "AUTOPILOT" EICAS MESSAGE & RED M/C LIGHT.  SWITCHED AND TRIED ALL 3 AUTOPILOTS.  ALL THE SAME, HAD NO STAB TRIM.  PERF'D MCDP LAST FLT FAULT REVIEW, FOUND MULTIPLE CODES REFERENCING L FCC FAULT ACROSS MULTIPLE CHANNELS. R&R'D L FCC IAW AMM 22-11-01 & INSTALLED CURRENT SOFTWARE.  FCC OPS CK GOOD. PERF'D MCDP TEST 30 PER AMM 22-00-02, NO FAULTS NOTED, ACFT REMAINS CA TIII/LAND3.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1474502  SN OFF 08006.  COMPUTER, FLIGHT  OFF 99-2211-9-0001 8006 ON 99-2211-9-0001 8537
